# SDR SIMA20141125012

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Cirrus SR22
- Aircraft serial: 0609
- Aircraft time: 40,052 hours, 33,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE BELOW LOWER SERVICE DOOR STOP IS CORRODED ON FWD SIDE OF FRAME 22.  INSTALLED NEW FRAME SECTION & L SHAPE DOUBLERS IAW ERS-EM-53MR-899.
